Generalized Titchmarsh divisor problem
Matematičeskie zametki, Tome 3 (1968) no. 2, pp. 187-194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1968_3_2_a8,
author = {A. K. Karshiev and A. V. Sokolovskii},
title = {Generalized {Titchmarsh} divisor problem},
journal = {Matemati\v{c}eskie zametki},
pages = {187--194},
year = {1968},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_2_a8/}
}
A. K. Karshiev; A. V. Sokolovskii. Generalized Titchmarsh divisor problem. Matematičeskie zametki, Tome 3 (1968) no. 2, pp. 187-194. http://geodesic.mathdoc.fr/item/MZM_1968_3_2_a8/